Can Consumption Of Collagen Products And Slimming Products When Taking TB Drugs?

Illustration of Can Consumption Of Collagen Products And Slimming Products When Taking TB Drugs?
Illustration: Can Consumption Of Collagen Products And Slimming Products When Taking TB Drugs? furtherfood.com

I am taking TB medicine, may I take collagen and slimming products? Like everwhite hi collagen and everslim.

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, before you consume these two products, you should first check whether the product is already registered with BPOM (Food and Drug Monitoring Agency) or not. You can find the BPOM registration number on the packaging of the drug and check it on the following BPOM website.


If you cannot find the BPOM registration number on the drug packaging or there is a "registration number" on the package but you cannot find it on the website above, you should not use both products because it is not clearly known whether the product is safe to use or not.


If indeed the two products are registered with BPOM, then you can provide a distance between drinking both products and taking your tuberculosis medicine (not taken together). This is to ensure there is no interference with absorption of the drug in the gastrointestinal tract.

So much information from me, hopefully enough answer

: by

Related Question

Causes And Ways To Deal With Emotional Control That Is Not In Accordance With Feelings?

Causes And Ways To Deal With Emotional Control That Is Not In Accordance With Feelings?

(1 year ago)

hello doctor I want to ask, I often experience strange emotional control events, emotions that I emit are not in accordance with my feelings, ever when I was hospitalized, when the...

Pain In The Thighs And Calves When Exercising?

Pain In The Thighs And Calves When Exercising?

(1 year ago)

Goodnight, I want to ask, while exercising I feel “U ” jumping from the thigh to the calf on my legs, u003And when I “TRIED FINDING THE SPEED “. when walkin...

Visions Such As Shake And Squint After Changing The Lens Of Glasses?

Visions Such As Shake And Squint After Changing The Lens Of Glasses?

(1 year ago)

I finished upgrading my glasses from -3 to -5, because kmaren he said my eyes had to be adjusted first because I was tall I just wanted to wear glasses, but after I upgraded to -5,...

Leave a Reply

Your email address will not be published. Required fields are marked *